# SDR AALA202411133361

- Difficulty date: November 12, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 42,675 hours, 16,741 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ROWS 32,33,34 SEAT MOUNTED EXIT LIGHTS INOPERATIVE DURING TEST. FOUND WIRE FROM CONNECTION 7260VC13 TO SEAT GROUP BROKEN AT SEAT TRACK CONDUIT, REPAIRED.
